# SDR SIMA20210920001

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,810 hours, 36,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT PAX DOOR INOP-C/A-REMOVED AND REPLACED CEILING EMERGENCY LIGHT AT PAX DOOR IAW AMM 33-50-06. OPC GOOD
